# SDR CALA2024073002138

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 63,917 hours, 6,390 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: 90040810
- Condition: Unknown
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLB THRU 10K + ACCEL. THRU 280 VIBRATION START SLWD TO 260 IT DI MINSHED *UPDATE* PILOT HEARS LOUD NOISE DURING ACCELERATION SAYS DURING CLIMB A LOUD NOISE IN COCKPIT GETS LOUDER DURING ACCELERATION. DURING SLOW DOWN NOISE DIES DOWN , CAN FEEL VIBRATION IN WINDOWS , FLOORS AND SIDE PANNEL , REPEATED BANGING. INSPECTION OF EXTERNAL DOOR HANDLE , RAN  L & R PACKS NO OPERATION, LEFT AND RIGHT PACK BAY DUCTS AND CLAMPS. FOUND NO ALSO STATED THE VIBE NEVER COMPLETELY WENT AWAY BUT WOULD BE PRO VIBRATION , OUTFLOW VALVES , ENTRY DOOR SEALS  NO FAULTS FOUND DEFECTS OR LEAKS ON ANY COMPONENTS. NOUNCED DURING POWER UP CONDITIONS. SOUND WAS SIMILAR TO A STEAD PER AMM 05-51-38 , PERFORMED FURTHER INSPECTION OF NLG & MLG Y JACK HAMMER THAT WOULD ALSO DIMINISH AT LEVEL OFF. DOORS & BAYS NO FAULTS FOUND . ACCOMPLISHED WALKAROUND NOTHING UNUSAL NOTED. INSPECTED RADOME FURTHER INSPECTED COCKPIT L&R WINDOW FOR LOOSE SEALS NO DEFECT PERFORMED AIRFRAME VIBRATION INSPECTION PER AMM 05-51-38. PRESSURIZED AIRCRAFT AND PERFORMED LEAK CHECK OF L1 AND R1 DOOR SPOKE WITH FO, HE STATED THAT THE VIBRATION AND TAPPINHG NOISE S SEAL LOOKS NORMAL. REF AMM 05-51-38 PERFORMED INSPECTION OF SEAL FOUND , RAN GROUND TEST FOR PRIMARY FLIGHT CONTROL SYSTEM TEST INSPECTED FORWARD AND MAIN E&E COMPARTMENT AND DUCTS, RAM AIR SILLS REF AMM 05-51-24. LEAK CHECK GOOD. NO DEFECTS FOUND TARTED AS THEY PASSED THRU 10K FEET DURING ACCELLERATION. FA REP AT THE STA 786 WING SPAR AND FUSELAGE LONGERON,
